Zuodong Yang, Junli Yuan
Non-existence result for quasi-linear elliptic equations with supercritical growth

Comment.Math.Univ.Carolin. 48,3 (2007) 417-430.

Abstract:We obtain a non-existence result for a class of quasi-linear eigenvalue problems when a parameter is small. By using Pohozaev identity and some comparison arguments, non-existence theorems are established for quasi-linear eigenvalue problems under supercritical growth condition.

Keywords: quasi-linear elliptic equations, non-existence, large solution, small solution
AMS Subject Classification: 35J65, 35B25